MathSciNet Relay Station
MathSciNet bibliographic data
MR326737 (48 #5080) 57A10
Scott, G. P. Compact submanifolds of $3$-manifolds. J. London Math. Soc. (2) 7 (1973), 246–250.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement